# SDR SWIA200514833

- Difficulty date: April 6, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 14,967 hours, 22,758 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Part number: 3471001001
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RETRACTED FLAPS AND RECEIVE A FLAP AND ADVANCED SWS ON MAP.  REMOVED AND REPLACED THE FLAP ANNUNCIATOR IAW AMM 27-50-05.  OPERATIONAL CHECK GOOD.  P/N 347100-1001, S/N OFF 0214.
